Simple Search:

Trajectories of Random Quadratic Operators of the Random Mendelian Model of Heredity


Citation

Ganikhodjaev, Nasir and Moin, Noor Hasnah and Mior Othman, Wan Ainun and Hamzah, Nor Aishah (2004) Trajectories of Random Quadratic Operators of the Random Mendelian Model of Heredity. Pertanika Journal of Science & Technology, 12 (1). pp. 69-80. ISSN 0128-7680

Abstract / Synopsis

It is considered random Mendelian model of heredity, when the random quadratic stochastic operators, which define this model, admit two values and Vii' where 0 :s; a :s; I, 0 :s; f3:S; 1. This paper provides a full description of the behaviour of random trajectories of random quadratic operators.


Download File

[img]
Preview
PDF
Trajectories_of_Random_Quadratic_Operators_of.pdf

Download (2MB)

Additional Metadata

Item Type: Article
Publisher: Universiti Putra Malaysia Press
Keywords: Random Mendelian model, model of heredity, stochastic operator
Depositing User: Nur Izyan Mohd Zaki
Date Deposited: 01 Dec 2009 02:31
Last Modified: 27 May 2013 07:10
URI: http://psasir.upm.edu.my/id/eprint/3705
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item